# SDR 08FDEA04693

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 651727611
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD L/E NR 4 SLAT S/N BN605, 2 CRACKED INTERNAL BRACKET TABS ON AFT WEB BELOW EACH SIDE OF ACTUATOR BOLT HEAD AND NUT.  REPLACED 2 CRACKED RIBS REF SRM 51-30-02 PG 1-5.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
